Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Effects of EDH

my sister fell down from stairs and she was fine. after some two hours she started vomiting and was bit little drowsy, we went to our physician and he advised CAT scan of brain. it said EDH and my sister became more and more drowsy. we were asked to go to neuro center where they said its life threatening and needs an emergency surgery. they did and after 2 days my sister was discharged. is EDH so dangerous
Mon, 30 Nov 2009
Report Abuse
  User's Response
's  Response
it is the injury that is dangerous a simple fall also can cause this. you need to be very careful about this as it will bleed inside it is not visible also. only CT scan of brain can find it so you need to get the CT scan of brain as soon as possible and consult neurosurgeon immediately
  User's Response
helmut's  Response
yes it is very dangerous in fact peoeple die in no time before they are shifted to hospital. many times there are no neurosurgeons to operate and they will die. it is some vessel break and bleeding in the brain following injury to head
  Anonymous's Response
Anonymous's  Response

Yes, it is because it can interfere with the blood supply to the vital parts of the brain and can result in Stroke.

  User's Response
makarand's  Response
wat is this extradural hematoma is same as hemorrhage in brain, why do you put such medically oriented topics which we dont understand only. please use common terms.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My brother met with accident and after 2 hour hi vomit and there was blood in vomitting, his CT scan report has right FTP AC. thin SDH with ipsilateral temporal contusion, left temporal EDH present, no MLS/ME, i dont know what this this, please explain me, is it dangerous? but now my brother is normal, and doctor give him glycerol to take. plz tell me what is in his report

doctor1 MD

is there any long term effect to the cold and cough medication Histatussin i ve been using it for three days now while it is helping with my symtems i m very nervous and haven t slepy for two days

doctor1 MD

My BP was around 150/100 and I was started on lisinopril at 20 mg. After 3 weeks it is typically around 130/88. However every once in a while (twice) it has spiked back up to 150/95. Both times this occurred it was after a day when I had diarrhea. Two questions - first could the lisinopril be purged following diarrhea such that it takes a day or two to get back to the normal effects of the drug and second. While on Lisonopril is it typical to occasionally have your BP break through the effects of the drug